Archive for February, 2010

If You Are Dizzy…

…Keep moving!

It will be very difficult for dizzy patients to hear that they should keep doing their daily activities when their symptoms flare up. Their first instinct is to become inactive and take rest days. What will help your vestibular system is to rest until your symptoms settle down and then go back to your normal activities.

When you become active, you are training your brain to get used to different incoming signals. This in conjunction with daily vestibular exercises will help with rehabilitation of your vestibular system.

Advertisements

Vertigo and 3-D Movies

As posted recently by VEDA, this article written about the 3D movie Avatar has been an interesting find in the dizzy community. As the article states, watching 3D movies can cause symptoms of dizziness, nausea and headaches, similar to those symptoms of vestibular disorders.

How are these related?  Check out the article!

http://bodyodd.msnbc.msn.com/archive/2010/02/08/2197380.aspx